# SDR DALA2023021301083

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2621819) DURING INSPECTION FOUND FWD CARGO AFT SHIELD AT STA 490 RBL 25 HAS CORROSION. REMOVED AND REPLACED FWD CARGO AFT SHIELD IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG # 143A8126.
